Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 703189, 13 pages
http://dx.doi.org/10.1155/2011/703189
Research Article

Practical Stability in terms of Two Measures for Impulsive Differential Equations with “Supremum”

Plovdiv University "Paisii Hiledarski", 4000 Plovdiv, Bulgaria

Received 19 May 2011; Accepted 6 August 2011

Academic Editor: Jianshe Yu

Copyright © 2011 S. G. Hristova and A. Georgiev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. G. Hristova and A. Georgieva, “Practical Stability in terms of Two Measures for Impulsive Differential Equations with “Supremum”,” International Journal of Differential Equations, vol. 2011, Article ID 703189, 13 pages, 2011. https://doi.org/10.1155/2011/703189.